# SDR DALA2017090706718

- Difficulty date: September 6, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N811DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31916
- Aircraft time: 13,542 hours, 4,962 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE CEILING EMERGENCY LIGHT INOPERATIVE AT ROW 28 RT. BLOWN FUSE NR 3 IN THE BATTERY PACK M2627.  MAINTENANCE REPLACED THE FUSE AND TESTED OK IAW AMM 33-51-06.
